Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Why does diabetic patients become fatty ?

Why diabetes patients become fatty?
Asked On : Mon, 13 Jun 2011
Answers:  6 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Why diabetic patients become fatty?
Answered: Mon, 13 Jun 2011
  User's Response
Why diabetes patients become fatty?
Answered: Mon, 13 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.It is not the diabetes which makes you fatty,this is more weight or obesity which predispose you to diabetes.Some drugs at times increase you weight but they are a couple of them only.Diabetes we say never comes alone,it is most of the time associated with over weight,high cholesterol, hypertension etc.So it is the total disease group.I hope you can understand now.bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
  User's Response
may diabetes cause of obesity?
Answered: Mon, 13 Jun 2011
  User's Response
may diabetes cause of obesity?
Answered: Mon, 13 Jun 2011
  User's Response
may diabetes cause of obesity?
Answered: Mon, 13 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor